# SDR 637102404

- Difficulty date: October 23, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N509QS
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 637
- Aircraft time: 3,290 hours
- Engine: Rroyce BR700710A110
- System (JASC): 2740 · Stabilizer Control System
- Part: Resolver
- Part number: 5913114
- Part serial: 0124
- Condition: Defective
- Location: Stabilizer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FL410 AFTER 3.1 HRS OF FLIGHT, RECEIVED AN AMBER (UNCMDED STAB) MSG ALONG WITH (FLAP STAB SYS FAIL) AND (FLAP STAB MAINT REQ) MSG.  HORIZONTAL STABILIZER SYSTEM AND RESOLVER.  VERIFIED RESOLVER (SATB) WIRING TO THE FCU.  REMOVED AND REPLACED RESOLVER IAW GV MM 27-43-01 PG 401-403.  COMPLIED WITH STAB RESOLVER.  ADJUSTMENT IAW MM 27-43-01 PG 501-503.  PERFORMED FLAP SYS OPERATIONAL CK IAW MM WITH NO DEFECTS NOTED.
